# SDR SWIA202311140003

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N282SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000747
- Aircraft time: 11,461 hours, 9,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D; RADAR ALTIMETER 2 FAILED IN FLIGHT. C/B OUT IN MCDU.C; MEL 34-31-0ACAT: 'C" DUE 11/22LANDING GEAR Â€ŒAURALÂ€? COULD NOT BE CANCELLED AT CRUISE. ACCOMPLISHED QRH PROCEDURE. RADIO ALTIMETER 2 ELECTRONIC CB IS FORCED OUT IN MCDU CB MENU. (FLIGHT 3746 FILED CLOSED)NOV 13, 2023  STATION: SAN--DEFERRED RADAR ALTIMETER #2 PER MEL 34-31-0A. DEACTIVATED #2 RAD ALT PER AMM PROCEDURE AS REQUIRED BY MEL. NOV 14, 2023  STATION: BOI -- REMOVED AND REPLACED RADAR ALTIMETER UNIT #2  IN REFERENCE TO AMM 34-31-01. SYSTEM OPS CHECK GOOD AT THIS TIME.
